# SDR DALA2016060104270

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 65,645 hours, 48,142 cycles
- Engine: Pwa JT8D
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sleeve
- Condition: Disconnected
- Location: Throttle Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, ABOUT 2 MIN AFTER RT ENGINE START AND DURING T/O WARNING, CHECK RT ENGINE AUTO CANCELED TO MAX POWER AND WOULD NOT RESPOND TO THROTTLE MOVEMENT. EGT C664 HAD TO SHUTDOWN WITH FUEL LEVER.  FOUND PUSH/PULL THROTTLE CABLE OUTER SLEEVE DISCONNECTED ON ENGINE SUPPORT BRACKET FIRING.  THE ENGINE WAS REPLACED.
